# SDR AALA960863

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46996
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT ATTACH CLIP CORRODED AT STATION 879R AFT OF OUTBOARD ROLLER TRAY.  REPLACED CORRODED ATTACH CLIP PER SRM 51-01-00.  (M)
